Averaging of elliptic operators with a high order of nonlinearity in the lower terms
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1786-1791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a15,
author = {A. A. Pankov},
title = {Averaging of elliptic operators with a high order of nonlinearity in the lower terms},
journal = {Differencialʹnye uravneni\^a},
pages = {1786--1791},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a15/}
}
A. A. Pankov. Averaging of elliptic operators with a high order of nonlinearity in the lower terms. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1786-1791. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a15/